Jump to content

Headache After Flu Shot


Jacquie802
 Share

Recommended Posts

Just curious if anyone else got a headache after they got their flu shot...?!?! I have a really bad headache, worse than usual so I'm not sure if it's from the shot or not???

Jacquie

Link to comment
Share on other sites

I've been feeling really wiped out and I have my intense nausea back. It all started after I got the flue shot 2 wks ago. I don't know if there is any relationship but about 3 days after the flu shot BAM I'm back to being really sick. I regret getting it. Hopefully this will pass and not take my illness to a lower level.

Dayna

Link to comment
Share on other sites

Dayna,

Did you notice on the other thread about flu shots that if you have Lyme's disease, you do poorly with the shot? Have you been tested for lyme?

I'm just repeating what somebody else said. I really have no idea why you reacted so poorly and I hope you feel better soon.

Link to comment
Share on other sites

Yes, the flu shot shouldn't make anyone feel sick. However, people with lyme often report having bad reactions to the flu shot. I'm not sure, but there may be other autoimmune disorders that flare up with the shot as well. Bottom line, though, you probably should tell your doctor about this flare in symptoms.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...